# SDR UALA2010100403650

- Difficulty date: October 2, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 36,958 hours, 8,046 cycles
- Engine: Pwa PW4084
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141W74002
- Part serial: 185
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW (FLIGHT DECK) - SHOWS SIGNS OF DAMAGE. DELAMINATED MORE THAN 2 INCHES. F/O NR1 RT DELAMINATION IS MORE THAN 3.5 INCHES, MEASUREMENT IS 3.75 INCHES. VISIBILITY IS ONLY PARTIALLY AFFECTED. REPLACED F/O NR1 WINDOW ASSY IAW MM.
